Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the concordance homotopy group of real projective space


Authors: H. Schneider and R. Wells
Journal: Proc. Amer. Math. Soc. 62 (1977), 367-373
MSC: Primary 57E05
DOI: https://doi.org/10.1090/S0002-9939-1977-0431228-X
MathSciNet review: 0431228
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By means of the mapping torus construction the following theorem is proved

Theorem. If $ r \equiv 3 \bmod 4$ and $ r \geqslant 7$, and $ {\mathcal{P}_r}$ is a homotopy $ {P_r}$, then there is an isomorphism $ {\pi _0}\;{\operatorname{Diff}^ + }:{\mathcal{P}_r} \cong {\pi _0}\;{\operatorname{Diff}^ + }:{P_r}$.


References [Enhancements On Off] (What's this?)

  • [1] H. W. Schneider, Groups of free involutions of homotopy $ {S^{[n/2]}} \times {S^{[(n + 1)/2],}}s$, Trans. Amer. Math. Soc. 206 (1975), 99-136. MR 0370635 (51:6862)
  • [2] C. T. C. Wall, Surgery on compact manifolds, Academic Press, New York, 1970. MR 0431216 (55:4217)
  • [3] Robert Wells, Free involutions of homotopy $ {S^l} \times {S^{l,}}s$, Illinois J. Math. 15 (1971), 160-184. MR 42 #6838. MR 0271957 (42:6838)
  • [4] -, The concordance diffeomorphism group of real projective space, Trans. Amer. Math. Soc. 192 (1974), 319-337. MR 49 #3986. MR 0339224 (49:3986)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57E05

Retrieve articles in all journals with MSC: 57E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0431228-X
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society